# SDR AALA960478

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 615-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN STRINGER 27 RT FROM STATION 615 TO STATION 620.  REPAIRED STRINGER 27 RT STATION 615 TO STATION 620 PER SRM 53-10-3, FIG 1.  (M)
